# SDR GNL2004F00001

- Difficulty date: February 9, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N304LG
- Make and model: Beech E-90
- Aircraft serial: LW231
- Engine: Pwa PT6A60A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Part serial: 3994
- Condition: Failed
- Location: Nlg
- Part time: 5,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG ACTUATOR FAILED ON RETRACTION, STRIPPED INTERNAL GEARS, IN THE SHAFT 5770 CYC/OH.
